Kodai Mathematical Journal

Pick's theorem with operator-valued holomorphic functions

Jacob Burbea

Full-text: Open access

Article information

Kodai Math. J., Volume 4, Number 3 (1981), 495-507.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H10
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions 47A99: None of the above, but in this section


Burbea, Jacob. Pick's theorem with operator-valued holomorphic functions. Kodai Math. J. 4 (1981), no. 3, 495--507. doi:10.2996/kmj/1138036431. https://projecteuclid.org/euclid.kmj/1138036431

Export citation


  • [1] AHLFORS, L. V., Conformal Invariants: Topics in Geometric Function Theory, McGraw-Hill, New York, 1973.
  • [2] BERGMAN, S., The Kernel Function and Conformal Mapping, Math. Surveys 5, Amer. Math. Soc, Providence, 1970.
  • [3] BURBEA, J., The Caratheodory metric and its majorant metrics, Can. J. Math., 29 (1977), 771-780.
  • [4] BURBEA, J., A generalization of Pick's theorem and its applications to intrinsic metrics, Annal. Polon. Math., 39 (1981), 49-61.
  • [5] BURBEA, J., On metrics and distortion theorems, recent development in several complex variables, Annals Math. Studies 100 (1981), 65-92.
  • [6] DUREN, P. L., Theory of HP Spaces, Academic Press, New York, 1970.
  • [7] HILLE, E. AND PHILLIPS, R. S., Functional Analysis and Semi-Groups, Colloq. Publ. 31, Amer. Math. Soc, Providence, 1957.
  • [8] ROVNYAK, J., Some Hilbert Spaces of Analytic Functions, Dissertation, Yale University, 1963.
  • [9] SAITOH, S., The kernel functions of Szego type on Riemann surfaces, Kdai Math. Sem. Rep., 24 (1972), 410-421.
  • [10] SAITOH, S., The Rudin kernel and the extremal functions in Hardy classes, Kdai Math. Sem. Rep., 25 (1973), 37-47.
  • [11] SUITA, N., On a metric induced by analytic capacity, Kdai Math. Sem. Rep., 25 (1973), 215-218.
  • [12] SUITA, N., On a metric induced by analytic capacity II, Kdai Math. Sem. Rep., 27 (1976), 159-162.
  • [13] NAGY, B. AND FOIAS, C., Harmonic Analysis of Operators on Hilbert Space, North-Holland, Amsterdam, 1970.